# SDR IPXA2023090994120

- Difficulty date: September 9, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 24,113 hours, 14,887 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53986202200
- Part serial: NSN
- Condition: Unknown
- Location: Frame 86 Str 43l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A *MAJOR REPAIR* FOUND DENT ON FUSELAGE SKIN AT FRAME 86 BETWEEN STR 43L-44LREPAIRED DAMAGED AREA IAW A300-5330-88136-A
